# SDR DALA2014120206373

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 43,980 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BETWEEN L2 AND R2 DOOR AND SEAT 14-18 SEAT MOUNTED EMERGENCY LIGHTS. REPLACED BATTERY PACK AT POWER SUPPLY M11613 IAW AMM 33-51-07.  ALL EMERGENCY LIGHTS CHECK OK.
